MathSciNet Relay Station
MathSciNet bibliographic data
MR279965 65.20 (33.00)
Luke, Yudell L. Rational approximations for the logarithmic derivative of the gamma function. Applicable Anal. 1 1971 no. 1, 65–73.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement